# SDR AWXA200700191

- Difficulty date: February 2, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 20,150 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON R1 DOOR CUT OUT LOWER SILL CENTER FITTING, FR 16 - FR 20, S23R.  REPLACED R1 DOOR CUT OUT LOWER SILL CENTER FITTING, FR 16 - FR 20, S23R IAW A319 SRM 51-72-11.
